# SDR 99ZZZX691

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- Engine: Lyc LTS101650B1
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103832251
- Condition: Failed
- Location: Engine
- Part time: 596 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCITER INOPERATIVE.  IGNITERS WILL NOT SPARK (NOT VERY EXCITABLE).  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
